# SDR SWAA020133

- Difficulty date: January 19, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 50,685 hours, 24,517 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND BULKHEAD WEB CRACKED 1.25 INCHES LONG AT BS 178, WL 201 AND RBL 5.0.  REPAIRED WEB PER SRM.
